Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pneumonitis. Taking Clarithromycin. Repeat PA CXR, shows PTB lesion. Cause of worry?

hi im having trouble with my medical for my pre employment process. last feb. 03, 2012 i took a PA CXR and result was dated Feb 08, 2012 states that i have a pneumonitis . i was prescribed a 10day treatment of Clarithromycin . On feb. 20, 2012 i have a repeat PA CXR. Feb. 23, 2012 result was Apicolordotic view is suggested, PTB lesion . I was very frustrated and it took a month before going back to the clinic for the said repeat x ray . last March 27, 2012 i took the Apicolordotic view and the result was Apico unchanged, minimal ptb on upper right lobe. Is this serious? how can be treated from this? Is this be a possible hindrance for me not to push through with the job?
Asked On : Sun, 1 Apr 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Thanks for your query.
Apex of the lung is commonest site for lung tuberculosis. As per the protocol if the patient is sputum negative for TB , he should take a short course of antibiotic. If the lesion clears radiologically then its OK. But if it remains then it is strongly suggestive of tuberculosis.
At this juncture, You should go for two sputum examination, One of the two must be early morning sputum.
Tb is fairly curable disease. It is 6 months treatment consisting of four drugs Isoniazide, rifampicin, pyrazinamide and ethambutol. The doses are according to body weight. You can get these free at DOTS centre nearby you.
The only thing is you must be loyal to the treatment otherwise it will develop into multi-drug resistant TB, which is costly and very problematic to treat...

Best wishes
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor